# SDR CA061005010

- Difficulty date: September 9, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Condition: Sheared
- Location: Nr 2 Fmu
- Part time: 5,602 hours
- Component: Fmu
- Component part number: 8198007
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING DESCENT INTO BASE, NR 2 ENGINE SUDDENLY SHUTDOWN. CREW GOT THE INDICATION BY A YAW AND DISCOVERED AFTERWARDS THE PROP TQ WAS ZERO.  EMERGENCY DECLARED. POWERPLANT MESSAGE ON ED QRH ACTIONS WERE CARRIED OUT.  PAX BRIEFED ON DESCENT AND IN TERMINAL AFTERWARDS. UNEVENTFUL APPROACH/LANDING AND TAXI. MAINT REPORT: FAULT CODES: 360/907/935/970. FMU REMOVED AND FOUND SHAFT SHEARED. FMU REPLACED EGR CARRIED OUT NORMAL. (TC NR 20061005010)
